# SDR AT9900692

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND FLOOR SUPPORT AT LBL 50 BS 160-200 WAS CORRODED.  REMOVED, FABRICATED, AND INSTALLED FLOOR SUPPORT IAW DC9 SRM 51-10-3, 51-30-2, 53-11-1.
